Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Undulating Rolls and Domain Instability

Title data

Busse, Friedrich H. ; Auer, M.:
Undulating Rolls and Domain Instability.
In: Physical Review Letters. Vol. 72 (1994) Issue 20 . - pp. 3178-3181.
ISSN 1079-7114
DOI: https://doi.org/10.1103/PhysRevLett.72.3178

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 18 Jan 2021 10:17
Last Modified: 18 Jan 2021 10:17
URI: https://eref.uni-bayreuth.de/id/eprint/61998